1. HvMV-ALGEBRAS II

M. Bakhshi

Volume 3, Issue 1 , Summer and Autumn 2015, , Pages 49-64

Abstract
  In this paper, we continue our study on HvMV-algebras. The quotient structure of an HvMV-algebra by a suitable types of congruences is studied and some properties and related results are given. Some homomorphism theorems are given, as well. Also, the fundamental HvMV-algebra and the direct product of ...  Read More

2. Lattice of weak hyper K-ideals of a hyper K-algebra

M. Bakhshi

Volume 1, Issue 2 , Winter and Spring 2014, , Pages 135-147

Abstract
  In this note, we study the lattice structure on the class of all weak hyper K-ideals of a hyper K-algebra. We first introduce the notion of (left,right) scalar in a hyper K-algebra which help us to characterize the weak hyper K-ideals generated by a subset. In the sequel, using the notion of a closure ...  Read More